# SDR DALA2021030801297

- Difficulty date: March 7, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 50,528 hours, 35,173 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SIDE OF FRAME AT AFT CARGO BIN AFT BULKHEAD STA 1022. MARKED. NRC 037-0022:5310-2014/002 00282 REPAIRED REF B717 SRM 53-20-07-2R. (LP #1748759)
